advertisement
Reply
 
Thread Tools Display Modes
Old 03-02-2019, 09:25 PM   #1
liveforsummer
Grand Poohbah
liveforsummer has no updates.
 
Member Since: Jun 2017
Location: Home
Posts: 1,595 (SuperPoster!)
2 yr Member
4,961 hugs
given
Trig In a bad place

Possible trigger:
liveforsummer is offline   Reply With QuoteReply With Quote

advertisement
Old 03-03-2019, 05:04 AM   #2
wiretwister
we are one
 
wiretwister's Avatar
wiretwister aka Tigger
 
Member Since: Jul 2013
Location: Ky , USA
Posts: 2,902
5 yr Member
1,066 hugs
given
PC PoohBah!
Default Re: In a bad place

hang in there ... the tapering off is hard ... maybe go slower ...i have taken months to completely stop a med ... remember everything changes ... just give it time if you can .... peace to you my friend ,,,, Tigger
wiretwister is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Old 03-03-2019, 09:13 AM   #3
yellow_fleurs
Grand Member
yellow_fleurs has no updates.
 
Member Since: Jun 2018
Location: US
Posts: 843 (SuperPoster!)
1 yr Member
702 hugs
given
Default Re: In a bad place

I am so sorry you are struggling. I think you might want to run this by your pdoc. I say this especially since you are noticing this while stopping a medication. If you need emergency help, then please don't wait and seek that out. I had a similar type of reaction while stopping Lexapro, although the Lexapro had me in a mixed episode, stopping it put me in an extra dark place for awhile. I will say within the week the worst of it was over. Hope this passes quickly for you, please stay safe and get help if you need it.
yellow_fleurs is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Old 03-03-2019, 10:54 PM   #4
liveforsummer
Grand Poohbah
liveforsummer has no updates.
 
Member Since: Jun 2017
Location: Home
Posts: 1,595 (SuperPoster!)
2 yr Member
4,961 hugs
given
Default Re: In a bad place

Thank you for the support I appreciate it.

Some things going on in my life and I wonít be posting for a while. Take care all.
liveforsummer is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 03-05-2019, 12:42 AM   #5
Wander
Grand Magnate
 
Wander's Avatar
Wander exists in a dualistic state...
 
Member Since: Jul 2014
Location: Milky Way
Posts: 4,355 (SuperPoster!)
5 yr Member
2,205 hugs
given
PC PoohBah!
Default Re: In a bad place

I don't know if you will read this but tapering off any anti-depressant can have a wide range of withdrawal symptoms. Some dangerous. I nearly went mad (literally) when coming off an anti-depressant. Please see your pdoc ASAP. Stay safe.
__________________
Bipolar 1 with psychotic features
PTSD

Ziprasidone (Geodon) - 120 mg
Lithium - 900 mg
Clonazepam 2 mg




"Phew! For a minute there I lost myself."

'Karma Police' by Radiohead
Wander is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 03-07-2019, 12:47 AM   #6
Innerzone
Elder
 
Innerzone's Avatar
Innerzone loves her new job!
 
Member Since: Nov 2009
Location: NW US
Posts: 7,494 (SuperPoster!)
8 yr Member
22.4k hugs
given
PC PoohBah!
Default Re: In a bad place

Sorry, I just saw this. Don't know if you will read this either, but my heart really goes out to you liveforsummer. You will be in my thoughts. I hope it eases for you soon. Please stay safe.
__________________
*********
Mr. Robot
In a bad place
Makes me sick to the heart, Oh I feel so tired. And the way the rain comes down hard, that's how I feel inside.
--The Cure
Innerzone is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 03-18-2019, 08:42 PM   #7
liveforsummer
Grand Poohbah
liveforsummer has no updates.
 
Member Since: Jun 2017
Location: Home
Posts: 1,595 (SuperPoster!)
2 yr Member
4,961 hugs
given
Default Re: In a bad place

I'm still tapering the lamotrigine. Down to 50mg/day (from 200g). It's just one of those things I feel I just have to try. It may end up being a really bad idea and I am afraid my pdoc will fire me (do they do that?) but it's like I need to prove to myself that I'm really okay or not okay. I'd like hormone testing done because maybe if they are out of whack HRT might be an option instead of these meds. I am extremely confused even though I continue to give this all very careful consideration. I'm talking in circles now I think.
Thank you for the kind words.
liveforsummer is offline   Reply With QuoteReply With Quote
Hugs from:
Old 03-18-2019, 10:00 PM   #8
~Christina
Legendary
 
~Christina's Avatar
~Christina has no updates.
 
Member Since: Jul 2011
Location: Tennessee
Posts: 15,346 (SuperPoster!)
8 yr Member
5,290 hugs
given
PC PoohBah!
Default Re: In a bad place

Coming off of some meds are just pure hell.

Stay safe and reach out to your Pdoc if you need too.

If you do decide to go back up on Lamictal remember itís a slow titration. You would need to let your Pdoc know do he can prescribe the correct doses.

__________________
~Christina
~Christina is online now   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 03-19-2019, 09:29 PM   #9
liveforsummer
Grand Poohbah
liveforsummer has no updates.
 
Member Since: Jun 2017
Location: Home
Posts: 1,595 (SuperPoster!)
2 yr Member
4,961 hugs
given
Default Re: In a bad place

I decided this morning to try the clonazepam again. (Pdoc prescribed it a few months ago but Iíve been reluctant to take for fear of dependency).

Anyway this morning I thought screw that. Iím gonna take them for a week and see.( Iíve only ever taken 1 or 2 tablets in the past)
I didnít feel drowsy and I got on with the day and definitely with less lurking anxiety. Iíve got a crazy busy day tomorrow working both jobs back to back so Iíll be interested to see if this helps me feel more inner calm.

I will definitely let my pdoc know exactly what Iíve done when I see her next.
liveforsummer is offline   Reply With QuoteReply With Quote
Hugs from:
Old 03-19-2019, 10:55 PM   #10
~Christina
Legendary
 
~Christina's Avatar
~Christina has no updates.
 
Member Since: Jul 2011
Location: Tennessee
Posts: 15,346 (SuperPoster!)
8 yr Member
5,290 hugs
given
PC PoohBah!
Default Re: In a bad place

I think you are wise to take it for a week and see if it decreases your anxiety. I doubt you will become addicted after just a week

Hope you feel better soon
__________________
~Christina
~Christina is online now   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 03:34 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.